I am suffering with a chronic internal burning sensation throughout my body and bad headaches. It will go away for a few days then return. Very painful and hard to focus with all the pain. My 3 fasting glucose test have been 94, 109 and 95 over the past 18 months. So, not real high. My PCP is monitoring my glucose every 6 months.
Just tested my tsh few months ago and the tsh was high 5.025 and
T4 Free was in normal range. The OB doctor is the one who did the thyroid test so I haven't gotten any treatment for it Could the thyroid if hypo cause me this much pain or no? What is the most likely cause of the burning sensations throughout my body and headaches? I need some relief and help soon.
Hi, I'm not a doctor but one thing comes to mind .... are you possibly allergic to something you are eating?
Maybe try using our food diary and track all that you eat and then the symptoms.
Things like sulfites and nitrate and MSG allergies I think can cause reaction like that .. as well as other types of allergy but I'm only a thyroid patient and this is my two cents .. continue to ask your doctor on these thoughts, too, maybe ?
Maybe see a good allergist and get tested.
The headaches can come from allergy. Migraines, etc.
What do they do for the burning sensation?
Another off the wall thought to do some research on is called RSD or Reflex Sympathetic Dystrophy or CRP ...... it's very uncommon but my daughters both have had bouts with it and it came to mind with your symptoms.
I thought about that this morning that maybe I should try tracking what I am eating. I also have thought maybe I'm too acidic. RIght now I just want whatever it is to go away.
Thanks for your comments!
thyroid could definitely cause similar symptoms. if your tsh is over 5, then maybe you're having an autoimmune attack on your thyroid causing rapid release of thyroid hormone, followed by no thyroid hormone production due to the inflammation.
the burning sensation, i would think, is likely from hyperthyroid, and the headaches are more likely from hypothyroid. sometimes fluctuating between the two can be problematic and cause more pronounced and bizarre symptoms.
you need to have your free t4, free t3, tsh, antithyroglobulin and antiTPO antibodies tested to confirm.
I never heard of someone fluctuating from hyperthyroid to hypothyroid. I have had hair loss too and I am much more tired these days. Thought it was hormones after hysterectomy, but all hormone levels are normal. The only abnormal has been the tsh just over 5.
I'm desperate for relief from the burning and headaches.
I WAS DIAGNOSED WITH HYPOTHYROIDISM IN 2001 AND THE VERY FIRST THING THAT HAPPENED TO ME WHEN I STARTED TAKING SYNTHROID WAS SEVERE BURNING IN THE CHEST AND MY LEGS,,THEN STRANGER SYMPTOMS STARTED IN MY BACK ,,WHICH I STILL HAVE TO THIS DAY,,I'VE BEEN TO NEUROLOGISTS,,HAD MRIS',,YOU NAME IT,,MY DOCTOR JUST THINKS ITS DUE TO MY FIRST DOCTOR NOT RECOGNIZING THE SYMPTOMS,,WHEN I HAD TO GO TO THE ER IN 2001 MY TSH LEVEL WAS ALMOST 300,,I STILL SAY THE MEDS ARE CAUSING ALL THE PROBLEMS I STILL HAVE.
I was diagnosed in the ER with hypothyroidism in 2001,,my tsh level was almost 300,,when i started taking synthroid i was starting to get severe burning in my chest and my legs,,soon after weird sensations through my back,,which still continue,,and which my DR still cant figure out,,if ya ask me its the medicine itself causing these problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.